# SDR SWIA2020031049189

- Difficulty date: January 15, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Nut Plate
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*NUT PLATES ATTACHING HINGE FITTINGS IN BOTTOM OF R/H EMERGANCY-EXIT HAVE CORROSION.  (C CHECK) RO 3/7/2020    REMOVED ATTACHING HINGE IN ORDER TO REMOVE NUTPLATES, REMOVED CORRODIED NUTPLATES AND RIVETS, INSTALLED NEW NUTPLATES AND RIVETS, INSTALLED ATTACHING HINGE, REF CRJ 200 AMM AND SRM. ADJUSTMENT, FITS AND CLEARANCES ARE GOOD.
